# SDR UALA2013070104592

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 71,022 hours, 26,274 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE BOTTLE CHARGE LOOKS AS IF IT IS IN THE RED.  REPLACED 2L SLIDE IAW AMM, OPS CHECKED GOOD.
